# SDR TRAX200801087

- Difficulty date: September 1, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 11,036 hours, 7,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP.  R&R MEGAPHONE BATTERY.  OPS CHECK GOOD.  IAW CRJ 700 AMM 25-61-14.  A/C OK FOR SERVICE.
